# SDR CALA2014030790551

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 83,260 hours, 23,922 cycles
- Engine: Pwa PW2040
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Condition: Malfunctioned
- Location: Hydraulic Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT HYD ELEC PUMP EICAS MESSAGE, LOW PRESS LIGHT ILLUMINATED.  RAN PUMP ON GND APPROXIMATELY 60 MINUTES NO FAULTS.  INSPECTED ALL FILTER DELTA INDICATOR, ALL GOOD.  INSPECTED PUMP CANNON PLUG FOR SPARKING, NO DEFECTS FOUND.  REPLACED RT ELEC PUMP ELCU IAW MM 29-11-67 RAN PUMP IAW MM 29-11-00 PG 201 SEC 3 & NO FAULTS FOUND.
